Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 712051, 11 pages
http://dx.doi.org/10.1155/2014/712051
Research Article

Criterion on -Boundedness for Oscillatory Bilinear Hilbert Transform

School of Mathematical Sciences, University of the Chinese Academy of Sciences, Beijing 100049, China

Received 18 November 2013; Accepted 28 December 2013; Published 25 February 2014

Academic Editor: Dashan Fan

Copyright © 2014 Zuoshunhua Shi and Dunyan Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Christ, X. Li, T. Tao, and C. Thiele, “On multilinear oscillatory integrals, nonsingular and singular,” Duke Mathematical Journal, vol. 130, no. 2, pp. 321–351, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Ricci and E. M. Stein, “Harmonic analysis on nilpotent groups and singular integrals. I. Oscillatory integrals,” Journal of Functional Analysis, vol. 73, no. 1, pp. 179–194, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Z. Lu and Y. Zhang, “Criterion on Lp-boundedness for a class of oscillatory singular integrals with rough kernels,” Revista Matemática Iberoamericana, vol. 8, no. 2, pp. 201–219, 1992. View at Google Scholar · View at MathSciNet
  4. L. Grafakos and N. Kalton, “Some remarks on multilinear maps and interpolation,” Mathematische Annalen, vol. 319, no. 1, pp. 151–180, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. E. Kenig and E. M. Stein, “Multilinear estimates and fractional integration,” Mathematical Research Letters, vol. 6, no. 1, pp. 1–15, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. H. Phong and E. M. Stein, “Operator versions of the van der Corput lemma and Fourier integral operators,” Mathematical Research Letters, vol. 1, no. 1, pp. 27–33, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet